# SDR AALA20121210015

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 67,212 hours, 23,218 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU - CREW REPORTED LEFT HYDRAULIC QUANTITY LOSS.  EMERGENCY DECLARED FLIGHT RETURNED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STEERING FLEX HOSE IN NOSE GEAR WHEEL WELL.  SYSTEM GROUND CHECK NORMAL OPERATION.
